Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 36, NWS Milwaukee, WI

May 13, 2018Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at May 13, 2018, 7:55 AM CDT for Milwaukee County, Wisconsin. It took effect at May 13, 2018, 8:52 AM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
May 13, 2018, 7:55 AM CDT (12:55 UTC)
In effect from
May 13, 2018, 8:52 AM CDT
Expired
May 14, 2018, 10:00 PM CDT
In force
37 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Root River at Franklin (FRKW3). The gauge peaked at 8.06 ft at May 13, 2018, 2:00 PM CDT.

actionminormoderate681005/1305/1405/1505/16
Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

981 
WGUS43 KMKX 131255
FLWMKX


Flood Warning
National Weather Service Milwaukee/Sullivan WI
755 AM CDT Sun May 13 2018

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following rivers in Wisconsin...

  Root River At Franklin affecting Milwaukee County


&& 
WIC079-140055-
/O.NEW.KMKX.FL.W.0036.180513T1352Z-180515T0300Z/
/FRKW3.1.ER.180513T1352Z.180514T0000Z.180514T1500Z.NO/
755 AM CDT Sun May 13 2018

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The Root River At Franklin.
* At  6:00 AM Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Impact...At 8.9 feet...A stage of 8.95 feet is the 20 percent 
  chance flood meaning there is a 20 percent chance in any given year
  of the river reaching this level. A portion of Oakwood Road in 
  southern Milwaukee County is flooded and closed. There is flooding 
  to agricultural land.

&&
 
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
      4281 8795 4285 8806

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Sun  Mon  Tue  Wed
Franklin         8.0   7.0   7.79 06 AM 05/13   8.5  7.6  6.8  5.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Franklin         7.79  06 AM 05/13    0.54       8.50 07 PM 05/13

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Franklin: 6 am-noon  Sun May 13  0.00
Franklin: noon-6 pm  Sun May 13  0.00
Franklin: 6 pm-midn  Sun May 13  0.00
Franklin: midn-6 am  Mon May 14  0.34
Franklin: 6 am-noon  Mon May 14  0.00
Franklin: noon-6 pm  Mon May 14  0.00
Franklin: 6 pm-midn  Mon May 14  0.08
Franklin: midn-6 am  Tue May 15  0.14
3 follow-up statements
416 
WGUS83 KMKX 131500
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
1000 AM CDT Sun May 13 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Root River At Franklin affecting Milwaukee County 
 
...The Flood Warning continues for the following rivers in 
Wisconsin...
  Fox River Near Berlin affecting Green Lake County 
 

&& 
WIC047-140300-
/O.CON.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/
/BERW3.1.ER.180506T1830Z.180514T1200Z.000000T0000Z.NO/
1000 AM CDT Sun May 13 2018

The Flood Warning continues for
  The Fox River Near Berlin.
* At  8:00 AM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by 
  tomorrow morning then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside and Webster Street Parks.  
  There is minor flooding in the Berlin area.

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

WIC079-140300-
/O.EXT.KMKX.FL.W.0036.000000T0000Z-180514T1800Z/
/FRKW3.1.ER.180513T1800Z.180513T1800Z.180514T0600Z.NO/
1000 AM CDT Sun May 13 2018

The Flood Warning continues for
  The Root River At Franklin.
* At  8:00 AM Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 8.0 feet...A low spot on Oakwood Road in southern 
  Milwaukee County is flooded. Other flooding effects are confined 
  mainly to agricultural land.

&&
 
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
      4281 8795 4285 8806

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Sun  Mon  Tue  Wed
Berlin          13.0  12.0  13.59 08 AM 05/13  13.6 13.7 13.7 13.7
Franklin         8.0   7.0   7.83 08 AM 05/13   8.0  7.7  7.1  6.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.60  07 AM 05/13    0.04      13.70 07 AM 05/14
Franklin         7.83  08 AM 05/13    0.41       8.00 01 PM 05/13

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Berlin: 6 am-noon  Sun May 13  0.00
Berlin: noon-6 pm  Sun May 13  0.00
Berlin: 6 pm-midn  Sun May 13  0.00
Berlin: midn-6 am  Mon May 14  0.01
Berlin: 6 am-noon  Mon May 14  0.00
Berlin: noon-6 pm  Mon May 14  0.00
Berlin: 6 pm-midn  Mon May 14  0.00
Berlin: midn-6 am  Tue May 15  0.05

Franklin: 6 am-noon  Sun May 13  0.00
Franklin: noon-6 pm  Sun May 13  0.00
Franklin: 6 pm-midn  Sun May 13  0.00
Franklin: midn-6 am  Mon May 14  0.34
Franklin: 6 am-noon  Mon May 14  0.00
Franklin: noon-6 pm  Mon May 14  0.00
Franklin: 6 pm-midn  Mon May 14  0.08
Franklin: midn-6 am  Tue May 15  0.14
050 
WGUS83 KMKX 132200
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
500 PM CDT Sun May 13 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
  Rock River At Afton affecting Rock County 
  Fox River At Princeton affecting Green Lake County 
  Fox River Near Berlin affecting Green Lake County 
  Root River At Franklin affecting Milwaukee County 
 

&& 
WIC105-140959-
/O.CON.KMKX.FL.W.0038.180514T1800Z-000000T0000Z/
/AFTW3.1.ER.180514T1800Z.180519T0000Z.000000T0000Z.NO/
500 PM CDT Sun May 13 2018

The Flood Warning continues for
  The Rock River At Afton.
* At  3:15 PM Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 10.0 feet by Friday evening.
* Impact...At 10.1 feet...Floodwaters affect the property of a home 
  on South Christian Road on the east side of the river in the Afton 
  area. Minor erosional flood damage occurs to lowland and 
  agricultural land adjacent to the river the Afton and Janesville 
  areas. This level is the 20 percent chance flood meaning that there
  is a 20 percent chance in any given year of the river reaching this
  level. 

&&
 
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
      4257 8909 4261 8910

$$

WIC047-140959-
/O.CON.KMKX.FL.W.0037.180514T0600Z-180517T0000Z/
/PCNW3.1.ER.180514T0600Z.180514T0600Z.180516T1800Z.UU/
500 PM CDT Sun May 13 2018

The Flood Warning continues for
  The Fox River At Princeton.
* At  3:15 PM Sunday the stage was 9.4 feet.
* Flood stage is 9.5 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tomorrow.
* Impact...At 9.5 feet...Floodwaters are in the back yards of some 
  homes along South Farmer, Jefferson, North Mechanic and West Water 
  Streets in Princeton. There is general minor flooding in the 
  Princeton area.  

&&
 
LAT...LON 4395 8913 4389 8894 4379 8907 4376 8922
      4387 8931 4391 8919

$$

WIC047-140959-
/O.CON.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/
/BERW3.1.ER.180506T1830Z.180514T1200Z.000000T0000Z.NO/
500 PM CDT Sun May 13 2018

The Flood Warning continues for
  The Fox River Near Berlin.
* At  3:00 PM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by 
  tomorrow morning then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside and Webster Street Parks.  
  There is minor flooding in the Berlin area.

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

WIC079-140959-
/O.CON.KMKX.FL.W.0036.000000T0000Z-180514T1800Z/
/FRKW3.1.ER.180513T1645Z.180513T1830Z.180514T0600Z.NO/
500 PM CDT Sun May 13 2018

The Flood Warning continues for
  The Root River At Franklin.
* At  3:00 PM Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At 8.0 feet...A stage of 8.03 feet can be considered to be
  about a 50 percent chance flood meaning there is a 50 percent 
  chance in any given year of the river reaching this level. A low 
  spot on Oakwood Road in southern Milwaukee County is flooded. Other
  flooding effects are confined mainly to agricultural land.

&&
 
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
      4281 8795 4285 8806

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Sun  Mon  Tue  Wed
Berlin          13.0  12.0  13.60 03 PM 05/13  13.6 13.7 13.7 13.7
Afton            9.0   8.0   8.66 03 PM 05/13   8.7  9.1  9.4  9.6
Franklin         8.0   7.0   8.04 03 PM 05/13   8.0  7.7  7.1  6.3
Princeton        9.5   7.5   9.45 03 PM 05/13   9.4  9.5  9.5  9.4

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.61  02 PM 05/13    0.04      13.70 07 AM 05/14
Afton            8.66  03 PM 05/13    0.45      10.00 07 PM 05/18
Franklin         8.05  01 PM 05/13    0.68       8.00 07 PM 05/13
Princeton        9.45  03 PM 05/13    0.17       9.50 01 AM 05/14

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Berlin: 6 am-noon  Sun May 13  0.00
Berlin: noon-6 pm  Sun May 13  0.00
Berlin: 6 pm-midn  Sun May 13  0.00
Berlin: midn-6 am  Mon May 14  0.02
Berlin: 6 am-noon  Mon May 14  0.00
Berlin: noon-6 pm  Mon May 14  0.00
Berlin: 6 pm-midn  Mon May 14  0.05
Berlin: midn-6 am  Tue May 15  0.00

Afton: 6 am-noon  Sun May 13  0.00
Afton: noon-6 pm  Sun May 13  0.00
Afton: 6 pm-midn  Sun May 13  0.10
Afton: midn-6 am  Mon May 14  0.57
Afton: 6 am-noon  Mon May 14  0.00
Afton: noon-6 pm  Mon May 14  0.04
Afton: 6 pm-midn  Mon May 14  0.29
Afton: midn-6 am  Tue May 15  0.16

Franklin: 6 am-noon  Sun May 13  0.00
Franklin: noon-6 pm  Sun May 13  0.00
Franklin: 6 pm-midn  Sun May 13  0.03
Franklin: midn-6 am  Mon May 14  0.30
Franklin: 6 am-noon  Mon May 14  0.00
Franklin: noon-6 pm  Mon May 14  0.00
Franklin: 6 pm-midn  Mon May 14  0.30
Franklin: midn-6 am  Tue May 15  0.13

Princeton: 6 am-noon  Sun May 13  0.00
Princeton: noon-6 pm  Sun May 13  0.00
Princeton: 6 pm-midn  Sun May 13  0.00
Princeton: midn-6 am  Mon May 14  0.02
Princeton: 6 am-noon  Mon May 14  0.00
Princeton: noon-6 pm  Mon May 14  0.00
Princeton: 6 pm-midn  Mon May 14  0.05
Princeton: midn-6 am  Tue May 15  0.00
361 
WGUS83 KMKX 140244
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Sun May 13 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Root River At Franklin affecting Milwaukee County
 
...The Flood Warning continues for the following rivers in 
Wisconsin...
  Rock River At Afton affecting Rock County 
  Fox River At Princeton affecting Green Lake County 
  Fox River Near Berlin affecting Green Lake County 
 

&& 
WIC105-141443-
/O.CON.KMKX.FL.W.0038.180514T1800Z-000000T0000Z/
/AFTW3.1.ER.180514T1800Z.180518T1200Z.000000T0000Z.NO/
944 PM CDT Sun May 13 2018

The Flood Warning continues for
  The Rock River At Afton.
* At  8:15 PM Sunday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 10.1 feet by Friday morning.
* Impact...At 10.1 feet...Floodwaters affect the property of a home 
  on South Christian Road on the east side of the river in the Afton 
  area. Minor erosional flood damage occurs to lowland and 
  agricultural land adjacent to the river the Afton and Janesville 
  areas. This level is the 20 percent chance flood meaning that there
  is a 20 percent chance in any given year of the river reaching this
  level. 

&&
 
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
      4257 8909 4261 8910

$$

WIC047-141443-
/O.CON.KMKX.FL.W.0037.180514T0600Z-180517T0000Z/
/PCNW3.1.ER.180514T0600Z.180514T0600Z.180516T1800Z.UU/
944 PM CDT Sun May 13 2018

The Flood Warning continues for
  The Fox River At Princeton.
* At  8:15 PM Sunday the stage was 9.5 feet.
* Flood stage is 9.5 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tomorrow.
* Impact...At 9.5 feet...Floodwaters are in the back yards of some 
  homes along South Farmer, Jefferson, North Mechanic and West Water 
  Streets in Princeton. There is general minor flooding in the 
  Princeton area.  

&&
 
LAT...LON 4395 8913 4389 8894 4379 8907 4376 8922
      4387 8931 4391 8919

$$

WIC047-141443-
/O.CON.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/
/BERW3.1.ER.180506T1830Z.180514T1800Z.000000T0000Z.NO/
944 PM CDT Sun May 13 2018

The Flood Warning continues for
  The Fox River Near Berlin.
* At  8:00 PM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by 
  tomorrow early afternoon then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside and Webster Street Parks.  
  There is minor flooding in the Berlin area.

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

WIC079-140314-
/O.CAN.KMKX.FL.W.0036.000000T0000Z-180514T1800Z/
/FRKW3.1.ER.180513T1645Z.180513T1830Z.180513T2230Z.NO/
944 PM CDT Sun May 13 2018

The Flood Warning is cancelled for
  The Root River At Franklin.
* At  8:00 PM Sunday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at  5:30 PM Sunday.
* Forecast...The river may rise again tonight with more rain.
  Then it will fall to 7.3 feet by Tuesday 
  morning.
* Impact...At 8.0 feet...A low spot on Oakwood Road in southern 
  Milwaukee County is flooded. Other flooding effects are confined 
  mainly to agricultural land.

&&
 
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
      4281 8795 4285 8806

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Mon  Tue  Wed  Thu
Berlin          13.0  12.0  13.61 08 PM 05/13  13.7 13.7 13.6 13.5
Afton            9.0   8.0   8.77 08 PM 05/13   9.1  9.5  9.8 10.0
Franklin         8.0   7.0   7.92 08 PM 05/13   7.6  7.0  6.2  5.4
Princeton        9.5   7.5   9.49 08 PM 05/13   9.5  9.5  9.4  9.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.61  08 PM 05/13    0.04      13.70 01 PM 05/14
Afton            8.77  08 PM 05/13    0.55      10.10 07 AM 05/18
Franklin         8.05  01 PM 05/13    0.76       7.90 01 AM 05/14
Princeton        9.49  08 PM 05/13    0.18       9.50 01 AM 05/14

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

Berlin: 6 pm-midn  Sun May 13  0.00
Berlin: midn-6 am  Mon May 14  0.02
Berlin: 6 am-noon  Mon May 14  0.00
Berlin: noon-6 pm  Mon May 14  0.00
Berlin: 6 pm-midn  Mon May 14  0.05
Berlin: midn-6 am  Tue May 15  0.00
Berlin: 6 am-noon  Tue May 15  0.00
Berlin: noon-6 pm  Tue May 15  0.00

Afton: 6 pm-midn  Sun May 13  0.08
Afton: midn-6 am  Mon May 14  0.58
Afton: 6 am-noon  Mon May 14  0.00
Afton: noon-6 pm  Mon May 14  0.04
Afton: 6 pm-midn  Mon May 14  0.29
Afton: midn-6 am  Tue May 15  0.16
Afton: 6 am-noon  Tue May 15  0.12
Afton: noon-6 pm  Tue May 15  0.00

Franklin: 6 pm-midn  Sun May 13  0.02
Franklin: midn-6 am  Mon May 14  0.30
Franklin: 6 am-noon  Mon May 14  0.00
Franklin: noon-6 pm  Mon May 14  0.00
Franklin: 6 pm-midn  Mon May 14  0.30
Franklin: midn-6 am  Tue May 15  0.13
Franklin: 6 am-noon  Tue May 15  0.08
Franklin: noon-6 pm  Tue May 15  0.00

Princeton: 6 pm-midn  Sun May 13  0.00
Princeton: midn-6 am  Mon May 14  0.02
Princeton: 6 am-noon  Mon May 14  0.00
Princeton: noon-6 pm  Mon May 14  0.00
Princeton: 6 pm-midn  Mon May 14  0.05
Princeton: midn-6 am  Tue May 15  0.00
Princeton: 6 am-noon  Tue May 15  0.00
Princeton: noon-6 pm  Tue May 15  0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at May 13, 7:10 AM CDT, 45 minutes earlier.

Area forecast discussion, May 13, 7:10 AM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
710 AM CDT Sun May 13 2018

.UPDATE...Showers have diminished on schedule. Still thinking
cloud cover will begin to show thin spots and breaks later today,
with bulk of showers and storms holding off until later tonight.

&&

.AVIATION(12Z TAFS)...Web cams showing fog beginning to thin over
southeast WI. This trend should continue next several hours.
Widespread MVFR/IFR ceilings expected to slowly rise. More showers
and storms expected later tonight.

&&

.PREV DISCUSSION... (Issued 334 AM CDT Sun May 13 2018)

SHORT TERM...

TODAY AND TONIGHT - Confidence...Medium.

Showers slowly diminishing across southern CWA early this morning.
Overnight showers were a result of weak low level jet being able to
surge into southern WI increasing the low level frontogenetical
forcing.  85H frontogenesis weakening as low level jet pivots to the
east.  However a few showers may linger into mid-morning in the
south.  Most of the day should end up dry as short wave ridging in
the low levels spreads across the area.  Stationary frontal boundary
will remain draped across the central MS Valley.  Short term
guidance trend is to show less WNW steering flow and drying across
southern WI later tonight into Monday as short wave ridge slides off
to the east.  NAM and Canadian now showing reinvigoration of low
level jet spreading across southern WI late tonight.  ECMWF and GFS
also showing a stronger low level jet, but most of the low level
convergence with this guidance remains in northern IL.  However the
trend is also northward.  With the low to mid level baroclinic zone
located across the southern WI/northern IL area and lingering deep
column moisture, wl need to bump up pops for a period of showers and
storms in the 06z-12z time period.  Elevated Cape may reach 1K
joules with an accompanying period of strong low level theta-e
advection.  A few storms could produce strong wind gusts and large
hail during this period in the far south, but uncertainty remains
high due to model uncertainty and frontal boundary wavering to the
south.  A 1-3 hour period of heavier QPF could affect the far south,
but these storms should remain progressive and avoid training.  Wl
issue ESF to heighten risk for the potential for river and low land
flooding for now.  Precipitable water remains around 150% of normal
in the south during this ridge rider scenario into Tuesday.

LONG TERM...

Monday through Tuesday... Forecast confidence is Medium.

The showers with the overnight system will move out of southern
Wisconsin Monday morning and there should be a break in precip for
much of the day. Clouds will keep temperatures somewhat tempered,
but they should get into mid to upper 70s inland from the lake
with the warm air mass overhead.

Monday night, another shortwave riding over the ridge of high
pressure stationed over the southeast US will bring another round
of showers and thunderstorms to southern Wisconsin. The main
precip axis will yet again depend on the position of the 850mb
front, nose of the low level jet, and right entrance region of the
upper jet. The strongest storms will be along this axis due to
greater instability, but we can expect showers and weaker
thunderstorms north of there. Far southern WI is included in the
Day 2 Marginal Risk for Severe.

Precipitable water values will continue to be around 1.5 inches,
so expect efficient precip rates and another inch to inch and a
half accumulation.

It may take a while for that upper trough to move out, so showers
and perhaps some thunderstorms could continue through Tuesday
afternoon.

Wednesday through Thursday... Forecast confidence is High.

All models are showing a period of high pressure over southern WI
mid week which would keep us dry through at least Thursday
evening. That 850mb baroclinic zone should be far enough south to
keep the precip over southern IL and the Ohio River Valley.
Wednesday will be the warmer of the two days.

It's not impossible that the frontal boundary would end up farther
north than expected for this period and we could see more rounds
of showers in southern WI. There is really no good push to get it
completely out of the area.

Friday through Sunday... Forecast confidence is Medium.

The GFS differs from the ECMWF and Canadian models for Friday
because it phases the northern and southern stream systems and
brings showers into southern WI on Friday. The other models keep
them unphased and therefore dry for our area.

Friday night or more likely Saturday, a cold front will slide
through southern Wisconsin and bring a round of showers and
thunderstorms. Expect another wet weekend.

It looks like we will finally get into a dry pattern early next
week.

AVIATION(09Z TAFS)...Showers should gradually come to an end early
this morning.  Widespread IFR ceilings should slowly lift with some
breaks later in the day in the south.  Northern CWA will see more
breaks as recent rainfall has been much more sparse.  Patchy fog
will affect the area through mid-morning as well.

MARINE...Winds and waves will remain below Small Craft criteria
through the early work week due to weak surface weather systems in
the area. One possible issue for mariners, is there is a possibility
for a period of stronger t-storms possibly affecting the near shore
waters late tonight into early Monday, especially south of North
Point Light.  There is a potential these storms could produce
stronger wind gusts.

HYDROLOGY...Heavier rain once again affected portions of CWA
from Saturday evening through early this morning.  A narrow strip of
one half inch to one and one half inches occurred from northern Iowa
county through southern portions of Madison (Dane county), southern
Jefferson, Waukesha and Milwaukee counties. This additional rainfall
is causing some upward response in quick responding rivers in
southeast WI including the Menomonee and Kinnickkinnic.  Expect
these rivers to once again start leveling off early this morning as
showers diminish.  Looking more likely that a 1-3 hour period of
heavy rainfall could affect southern portions of the area late
tonight and early Monday. Fortunately the storms producing the heavy
rainfall should remain progressive and not train across the area.
Over the last several days, some locations have received 2-3 inches
of rainfall.  The soil remains saturated.  Will hold off on issuing
Areal Flood Watch for now across south but later shifts wl need to
reevaluate if tonight's precip shifts farther north.  Another round
of heavy precipitation is possible Monday night into Tuesday morning
as well.  Madison has received about 6.5" so far this month which is
over 5" above normal. This is the wettest start to May on record.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...MBK
Today/Tonight and Aviation/Marine...MBK
Monday THROUGH Saturday...MBK
Hazardous weather outlook, May 13, 3:52 AM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
352 AM CDT Sun May 13 2018

WIZ046-047-051-052-056>060-062>072-140900-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
352 AM CDT Sun May 13 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are expected tonight. Some storms may produce
damaging wind and large hail across far southern Wisconsin.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will linger into Monday morning. There is a
chance for thunderstorms late Monday afternoon through Tuesday.

Rainfall from this weekend and early this week will result in
continued rising river levels through much of the week. Those
with interests along the rivers are encouraged to follow the
latest river forecasts and flood warnings.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-140900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
352 AM CDT Sun May 13 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected after midnight tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will linger into Monday morning. There is a
chance for thunderstorms Monday night through Tuesday.

Cronce

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:39 PM CDTRiver Flood WarningMKXGreen Lake6 days
May 13, 1:45 PM CDTRiver Flood WarningMKXRock14 days

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.